# SDR HEEA0014783

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 212075962001
- Condition: Inoperative
- Location: Strobe System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT INOPERATIVE AFTER 3 MINUTES.
